| Catalog Number |
10-450 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/19/2009
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported "nipple discharge (fluid)".Patient also reported "thyroid cancer" considered not device related.Healthcare professional later reported "extracapsular rupture".This record is for the right side.The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a6, b5, d6b, g2, h6.
Event or Problem Description
The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events rupture, nipple discharge and cancer was received on april 06,2026, with lot number 1648434.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: observed broken device and opening through microscopic inspection assessed as fold flaw opening.Observed a missing piece of shell through microscopic inspection assessed as inconclusive.No further actions are required as it is not related to the manufacturing process.¿ nipple discharge: unable to observe through visual inspection as it is a physiological phenomenon.¿ cancer: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (crease, wear abrasion and non penetrating nick) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Patient reported "nipple discharge (fluid)".Patient also reported "thyroid cancer" considered not device related.Healthcare professional later reported "extracapsular rupture".This record is for the right side.The device has been explanted.